# SDR 2009FA0000832

- Difficulty date: June 23, 2009
- Submitted: October 9, 2009
- Operation: General aviation
- Aircraft: N283DS
- Make and model: Diamon DA 40
- Aircraft serial: 40956
- Engine: Lyc IO360A1A
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Jumper
- Part number: DA431446003
- Condition: Burned
- Location: Circuit Breaker
- Part time: 70 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JUMPER WIRE FROM 70 AMP ALTERNATOR BREAKER TO BUSS BAR WAS BURNED AND DISCOLORED CAUSING INFLIGHT ALTERNATOR FAILURES AS WELL AS AVIONICS INTERFERENCE AND FAILURE.  SMOKE IN CABIN WAS ALSO REPORTED.  UPON INSPECTION FOUND JUMPER TERMINALS WERE NEVER CRIMPED AT FACTORY CAUSING HIGH RESISTANCE AND BURNING OF THE WIRE.  MFG REPS ADVISED OF OTHER FAILURES ON ACFT IN THIS SN RANGE.  RECOMMEND IMMEDIATE GROUNDING OF THESE EFFECTED SN ACFT UNITL THESE JUMPERS ARE REPLACED WITH SERVICEABLE PARTS.  (K)
